It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Thanks Bob

Thanks Bob

[ Back to Messages ]

Message

Posted by Mona on November 22, 2000 at 18:38:47:

In Reply to: Re: bi-polar posted by Bob on November 21, 2000 at 20:36:01:

I appreciate your kind replies. I will go to the appt, of course, but it is in early Dec. Tried to get someone sooner but no go with my insurance.

I am a creative type - does Depakote take away any of your creativeness? Your wit? Your sense of humor?

I'll do some checking on the net for the meds to see what the word is about side effects. I think what you've done with your life is absolutely wonderful. Looks like this made and can make a difference, so I am looking forward to finding out about the course of treatment. I'm not resistant, just scared as to how it will affect the whole body.

Hope you have a happy holiday. Mona


Follow Ups




All times are GMT -7. The time now is 12:32 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!